# SDR DALA2020042002282

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 57,828 hours, 27,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6988186) DURING INSPECTION FOUND EMERGENCY EXIT LIGHS AT SEAT ROWS 10-16 INOPERATIVE. REPLACED BATTERY AT EMERGENCY POWER SUPPLY M1676 PER B737 AMM 33-51. ALL LIGHTS OPS OK.
